Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Dizziness, leg pain and swelling, knee pain, increased weight, Why?

hello. i have been getting dizzy alot have been ck out last year at cardiologist ,he said drink more water and increase salt. since then this yr my left leg s pain ful swolen pain around and behind knee and my weight in the last month has really increased pant and such i wore wk or two ago i cant even get on, iam very worried
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Only one thing is there that painful swelling around knee anterior & posterior side and weight increased.
One thing I don't know ,why your cardiologist advised more salt as salt present in all foods .
So your history is very ambiguous.
So get in blood for C B C , serum creatinine , R A FACTOR ( for rheumatoid arthritis) , osteoarthritis.
Consult an Orthopedic surgeon and get his opinion for knee swelling and physician will find out the cause of kidney function test.
Good luck. Dr. HET
Answered: Mon, 16 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor